# SDR 99ZZZX2661

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N654D
- Make and model: Beech C35BEECH
- Aircraft serial: D2921
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Corroded
- Location: Aileron
- Part time: 6,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING AIRCRAFT FOR ANOTHER PROBLEM, FOUND BOTH RUDDERVATORS AND ONE AILERON TO HAVE BEEN PATCHED.  THEY WERE EXCESSIVELY LOOSE AND A CONSIDERABLE AMOUNT OF CORROSION WAS OBSERVED ON THE SURFACES.  PILOT WAS NOTIFIED OF THIS SITUATION AND PILOT AND SUBMITTER AGREED THIS AIRCRAFT WOULD NOT FLY UNTIL REPAIRS WERE MADE.  THIS AIRCRAFT AS 25 HOURS SINCE ANNUAL INSPECTION.
